# SDR ASOA20100451

- Difficulty date: March 25, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 4,426 hours, 3,157 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Binding
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W OPS CHECK OF FWD CARGO DOOR. OPS CHECK GOOD IAW AMM 52-30-00. ACFT OK FOR SERVICE. (CLOSED)
